# SDR DALA2017030501773

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 77,529 hours, 59,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE AT 13ED, 17ED AND 19ED. REPLACED THE LAMPS. CHECKED GOOD IAW AMM 33-53. OK FOR SERVICE.
